# SDR COMA0660365

- Difficulty date: May 31, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 16,128 hours, 13,894 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7455001
- Part serial: 0101
- Condition: Faulty
- Location: Cockpit
- Part time: 13,349 hours, 10,879 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5414- EN ROUTE CMH-ATL RECEIVED A FLAP FAIL CAUTION MESSAGE AT 20 DEGREES, FLIGHT RETURNED TO CMH.  REPLACED THE FLAP CONTROL LEVER.
